# SDR GTIA050198

- Difficulty date: June 24, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 7160 · Engine Air Intake System
- Part: Packing
- Condition: Deteriorated
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CLIMB, EPR LEFT THROTTLE 1 AND ONE-HALF KNOB WIDTHS FORWARD OF RIGHT THROTTLE AT 210 CL, AIRCRAFT TAIL SWAP WITH 802.  FOUND NOSE INLET BULLET PACKING AND GROMMET DETERIORATED.  REMOVED AND REPLACED PACKINGS.  THROTTLES STAGGER WITHIN LIMIT, LEAK CHECKED PT7 PROBES AND BELLOWS.  NO DEFETS NOTED.  (M)
